# SDR UALA2012071003699

- Difficulty date: July 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 65,066 hours, 24,024 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32021303
- Part serial: 1268
- Condition: Vibration
- Location: Bleed System
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, VERY NOTICEABLE VIBRATION IN FLOOR FROM ROW 20 TO DOORS 2R AND L.  FOUND APU BLEED CHECK VALVE BAD.  REMOVED AND REPLACED APU BLEED CHECK VALVE AND BLEED VALVE CLAMPS.  GROUND CHECKED GOOD.
